Items where Author is "Jamaluddin, H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Ahmad, R. and Jamaluddin, H. and Hussain, M.A. (2008) Application of memetic algorithm in modelling discrete-time multivariable dynamics systems. Mechanical Systems and Signal Processing, 22 (7). pp. 1595-1609. ISSN 0888-3270

Ahmad, R. and Jamaluddin, H. and Hussain, M.A. (2004) Model structure selection for a discrete-time non-linear system using a genetic algorithm. Proceedings of the Institution of Mechanical Engineers Part I-Journal of Systems and Control Engineering, 218 (I2). pp. 85-98. ISSN 0959-6518

Conference or Workshop Item

Ahmad, R. and Jamaluddin, H. and Hussain, M.A. (2002) Multivariable system identification for dynamic discrete-time nonlinear system using genetic algorithm. In: 2002 IEEE International Conference on Systems, Man and Cybernetics, 2002, Yasmine Hammamet.

This list was generated on Sun Dec 16 07:43:16 2018 +08.